Israel Journal of Mathematics

, Volume 143, Issue 1, pp 1–130

Diophantine geometry over groups IV: An iterative procedure for validation of a sentence

Article

DOI: 10.1007/BF02803494

Cite this article as:
Sela, Z. Isr. J. Math. (2004) 143: 1. doi:10.1007/BF02803494

Abstract

This paper is the fourth in a series on the structure of sets of solutions to systems of equations in a free group, projections of such sets, and the structure of elementary sets defined over a free group. In the fourth paper we present an iterative procedure that validates the correctness of anAE sentence defined over a free group. The terminating procedure presented in this paper is the basis for our analysis of elementary sets defined over a free group presented in the next papers in the series.

Copyright information

© Hebrew University 2004

Authors and Affiliations

  • Z. Sela
    • 1
  1. 1.Institute of MathematicsThe Hebrew University of JerusalemJerusalemIsrael